Publication
Title
L-R-Smash biproducts, double biproducts and a braided category of Yetter-Drinfeld-Long bimodules
Author
Abstract
Let H be a bialgebra and D an H-bimodule algebra and H-bicomodule coalgebra. We find sufficient conditions on D for the L-R-smash product algebra and coalgebra structures on D circle times H to form a bialgebra (in this case we say that (H, D) is an L-R-admissible pair), called L-R-smash biproduct. The Radford biproduct is a particular case, and so is, up to isomorphism, a double biproduct with trivial pairing. We construct a prebraided monoidal category LR(H), whose objects are H-bimodules H-bicomodules M endowed with left-left and right-right Yetter-Drinfeld module as well as left-right and right-left Long module structures over H, with the property that, if (H, D) is an L-R-admissible pair, the D is a bialgebra in LR(H).
Language
English
Source (journal)
The Rocky Mountain journal of mathematics. - Provo, Utah
Publication
Provo, Utah : 2010
ISSN
0035-7596
Volume/pages
40:6(2010), p. 2013-2024
ISI
000286638500017
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 12.05.2011
Last edited 15.07.2017
To cite this reference